RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 1, Pages 145–148 (Mi mz10981)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Non-Euclidean Octahedra with $\mathrm{mm}2$-Symmetry

V. A. Krasnov

Peoples Friendship University of Russia, Moscow

Keywords: non-Euclidean octahedron, volume of a hyperbolic octahedron, dihedral angle.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.1974.2014/K


DOI: https://doi.org/10.4213/mzm10981

Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 99:1, 160–163

Bibliographic databases:

Received: 21.03.2015

Citation: V. A. Krasnov, “Non-Euclidean Octahedra with $\mathrm{mm}2$-Symmetry”, Mat. Zametki, 99:1 (2016), 145–148; Math. Notes, 99:1 (2016), 160–163

Citation in format AMSBIB
\Bibitem{Kra16}
\by V.~A.~Krasnov
\paper Non-Euclidean Octahedra with $\mathrm{mm}2$-Symmetry
\jour Mat. Zametki
\yr 2016
\vol 99
\issue 1
\pages 145--148
\mathnet{http://mi.mathnet.ru/mz10981}
\crossref{https://doi.org/10.4213/mzm10981}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462695}
\elib{http://elibrary.ru/item.asp?id=25707648}
\transl
\jour Math. Notes
\yr 2016
\vol 99
\issue 1
\pages 160--163
\crossref{https://doi.org/10.1134/S0001434616010168}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373228900016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962423516}


Linking options:
  • http://mi.mathnet.ru/eng/mz10981
  • https://doi.org/10.4213/mzm10981
  • http://mi.mathnet.ru/eng/mz/v99/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Abrosimov, E. S. Kudina, A. D. Mednykh, “Ob'em giperbolicheskogo geksaedra, dopuskayuschego $\overline{3}$-simmetriyu”, Sib. elektron. matem. izv., 13 (2016), 1150–1158  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:219
    Full text:34
    References:46
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020